MathSciNet Relay Station
MathSciNet bibliographic data
MR521983 53-02 (32F99 32H20 53C20 53C55 58E20)
Greene, R. E.; Wu, H. Function theory on manifolds which possess a pole. Lecture Notes in Mathematics, 699. Springer, Berlin, 1979. ii+215 pp. ISBN: 3-540-09108-4
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement